# SDR SWAA105013

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 72,178 hours, 64,327 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6578188
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT FRAME PUNCTURED AT BS 500A, BETWEEN STR 14R TO STR 14L.  REPAIRED FRAME PER EA.
